# SDR SWIA200717831

- Difficulty date: February 23, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 25,514 hours, 36,675 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT NACELLE WHEEL WELL LOWER SUPPORT FRAME (STRINGER NR 1) IS CRACKED, DISCOVERED DURING ROUTINE INSPECTION.  REPLACED LOWER OUTBOARD SUPPORT FRAME IAW EMB 120 SRM 51-10-02.
